For all you trumpet players out there, beware of the acne drug Accutane! I just got off of five months on it and wish I at least knew what I was in for. When I had figured out that this drug was affecting me, I was really disappointed at how little information there was out there on it's affects on trumpet /Brass players in general; so I figured I'd tell you what it does. *There is a pretty good chance that while you're on it you will lose a LOT of your range and stamina.* After about a month you might start noticing it's effects slightly, then after that it starts becoming very noticeable. Lucky for me I only needed a 60 mg dose per day for four of the five months, meaning my range and stamina didn't get even worse as the dosage went up, which could happen to those who need higher doses. Because of the accutane I lost a huge solo to another trumpet player, which caused me a lot of embarrassment. Had I or my band director known at the time it was because of the accutane, things would have probably been a lot easier. I Will say that there is good news in all of this. First off, It does an amazing job and now my face is completely clear. Second, After you stop taking it, in about a week you'll notice a huge improvement in stamina and range that will only get better from there. Third, Accutane might not effect every brass/trumpet player that takes it. One of my friends in the trumpet section was taking it at the same time as me and said he didn't notice anything as far as it affecting his playing. But I've heard of many others that are affected. So what exactly do I want you to get out of this article? 1. If you're taking accutane and experiencing unknown playing problems, don't stress. It's because of the medicine, not you, and will go away very quickly after you're done with it. 2. If you're a music teacher or instructor and have a student that is struggling for no apparent reason, see if they're on accutane, if so then that's why. Also tell all your students about accutane, it's just as bad if not worse than getting braces. 3.My final and most important reason is for all of those who aren't on accutane currently. KNOW THAT IT CAN AFFECT YOUR TRUMPET PLAYING. No one ever told me, and you wont be able to find hardly anything about it online, and there will be no warning on any side effect label. I wish someone could have told me about it in the beginning. Thanks for listening, I hope that this post has helped or at least warned you about accutane.